Alert archive / Virginia / River Flood Warnings in 2020
River Flood Warning 34, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Apr 13, 2020, 7:55 AM EDT for Russell County, Scott County, Wise County, Virginia. It took effect at Apr 13, 2020, 9:32 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2020, 7:55 AM EDT (11:55 UTC)
- In effect from
- Apr 13, 2020, 9:32 AM EDT
- Expired
- Apr 14, 2020, 11:16 AM EDT
- In force
- 26 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Russell County, VA, Scott County, VA, Wise County, VA
The radar
The Jackson,KY radar (KJKL), 111 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clinch River at Cleveland (CLVV2). The gauge peaked at 16.75 ft at Apr 13, 2020, 8:00 PM EDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 19 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03524000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Apr 13, 7:17 AM EDT, 38 minutes earlier.
Area forecast discussion, Apr 13, 7:17 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
717 AM EDT Mon Apr 13 2020
.UPDATE...
FOR 12Z AVIATION.
&&
.SHORT TERM...(Today and tonight)...
Area of showers with a few embedded thunderstorms is now about to
move out of the forecast area. Behind this area scattered showers
were developing across middle and west Tennessee with some
thunder. This convection is just ahead of the surface low and
front approaching Nashville at this time. Strong pressure
gradient still exists from east to west across forecast area and
also west of the front. Winds will increase again in the next few
hours ahead of the front and behind it so have extended the Wind
Advisories through early afternoon western sections and late
afternoon over the northeast. The heavy rains have caused
widespread flooding problems and will continue FFA until 900 AM.
Temperatures are near 60 across the region and should hold steady
the next few hours. There maybe some rises in the eastern sections
this morning. But with the strong cold front moving in by early
afternoon temperatures will begin to fall later in the day.
Tonight temperatures will fall into the mid 30s to lower 40s.
Could be some patchy frost but winds should stay about 5 to 10 mph
from the north and northwest through most of the night so little
frost expected.
TD
.LONG TERM...(Tuesday through Sunday night)...
Below normal temperatures will be the main story of the long-term
period. A shortwave will amplify longwave troughing across the
Eastern CONUS on Tuesday and Tuesday night with some light rain or
snow showers expected across the area as a cold front moves
through. Snow should be light and limited to the higher
elevations. Surface high pressure moves in on Wednesday and
Thursday. With much colder air across the area, expect below
normal temperatures on Tuesday through Thursday. In addition,
widespread frost and freeze risk will be possible on Tuesday
night, and even moreso, on Wednesday night through Thursday
morning.
Southwest flow increases Friday with warmer temperatures near normal
by late week into the weekend. Models diverge on timing next
weekend, but another approaching trough and surface cold front in
forecast to bring increasing rain chances on Saturday and Sunday.
Did not include higher than chance PoPs at this time because of
large model differences next weekend.
JB
&&
.AVIATION...
12Z TAF DISCUSSION.
Gusty winds will be the main aviation issue across the area this
morning. Gusts of 35-45 kts are expected at all sites, dropping
off during the afternoon to 20-30 kts. Clouds will be at the
MVFR/VFR margins through the day. Based on current obs will lean
the forecast toward the predominant VFR side but some periods of
MVFR will be possible. After 00Z, clouds will clear out and winds
will shift to north and become light.
DGS
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 2 PM EDT this afternoon for Cherokee-Clay.
TN...High Wind Warning until 8 AM EDT this morning for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
Wind Advisory until 5 PM EDT this afternoon for Anderson-
Campbell-Claiborne-Grainger-Hamblen-Hancock-Hawkins-
Jefferson-Knox-North Sevier-Northwest Blount-Northwest
Carter-Northwest Cocke-Northwest Greene-Sullivan-Union-
Washington.
Wind Advisory until 2 PM EDT /1 PM CDT/ this afternoon for
Bledsoe-Bradley-East Polk-Hamilton-Loudon-Marion-McMinn-
Meigs-Morgan-Northwest Monroe-Rhea-Roane-Scott-Sequatchie-
West Polk.
VA...Wind Advisory until 5 PM EDT this afternoon for Lee-Russell-
Scott-Washington-Wise.
&&Hazardous weather outlook, Apr 13, 3:34 AM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 334 AM EDT Mon Apr 13 2020 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-140745- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 334 AM EDT Mon Apr 13 2020 /234 AM CDT Mon Apr 13 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight ...Windy Conditions Today, especially this morning... ...Flooding Concerns will Diminish this Morning... Large area of showers and thunderstorms with moderate to heavy will move out the area early this morning. However, some river flooding, roadway flooding, and ponding of low lying areas will remain through most of the day. Windy conditions can be expected today, especially this morning, area-wide. Winds will become westerly and increase to 15 to 30 mph with gusts up to 50 mph possible this morning. Winds will decrease this afternoon to 10 to 15 mph by this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Frost is possible across the Plateau and southwest Virginia Tuesday night and area-wide Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Local storm report, Apr 13, 4:39 AM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
439 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 3 NE SOUTH PITTSBURG 35.04N 85.67W
04/13/2020 MARION TN LAW ENFORCEMENT
SEVERAL ROADWAYS ACROSS SOUTH PITTSBURG,
JASPER, AND CHATTANOOGA AREA REMAINED
FLOODED.
&&
DHLocal storm report, Apr 13, 4:50 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 AM FLASH FLOOD 1 ENE HAMPTON 36.29N 82.15W
04/13/2020 CARTER TN LAW ENFORCEMENT
THE DOE RIVER NEAR THE CITY OF ROANE
MOUNTAIN AND HAMPTON ARE OUT OF ITS BANKS.
SEVERAL ROADS WERE FLOODED AS WELL.
&&
DHLocal storm report, Apr 13, 4:52 AM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
452 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM FLASH FLOOD ABINGDON 36.70N 81.97W
04/13/2020 WASHINGTON VA LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED ACROSS WASHINGTON
AND RUSSELL COUNTIES OF VIRGINIA.
&&
DHLocal storm report, Apr 13, 5:50 AM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
550 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM FLASH FLOOD ERWIN 36.14N 82.41W
04/13/2020 UNICOI TN EMERGENCY MNGR
HOMES ARE BEING EVACUATED IN THE TEMPLE HILL
AREA DUE TO FLOODING OF UPPER HIGGINS CREEK
AND RICE CREEK.
&&Local storm report, Apr 13, 5:59 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
559 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLASH FLOOD GATLINBURG 35.72N 83.49W
04/13/2020 SEVIER TN OFFICIAL NWS OBS
FLOODING OF WEST PRONG LITTLE RIVER. RIVER
GAUGE AT AQUARIUM BRIDGE PEAKED AT 10.68 FT.
&&Local storm report, Apr 13, 6:27 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
627 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM NON-TSTM WND GST 3 ESE WEARS VALLEY 35.70N 83.61W
04/12/2020 M62 MPH SEVIER TN PARK/FOREST SRVC
RECORDED AT COVE MOUNTAIN WIND TOWER. TIME
ESTIMATED.
0130 PM NON-TSTM WND GST 2 S CAMP CREEK 36.06N 82.76W
04/12/2020 M66 MPH GREENE TN MESONET
RECORDED AT CAMP CREEK WIND TOWER.
0830 PM TSTM WND DMG DUNLAP 35.38N 85.39W
04/12/2020 SEQUATCHIE TN EMERGENCY MNGR
TREES DOWN NEAR DUNALP.
0835 PM NON-TSTM WND GST 5 SW ONEIDA 36.46N 84.58W
04/12/2020 M51 MPH SCOTT TN AWOS
SCOTT COUNTY AIRPORT.
1000 PM FLASH FLOOD JASPER 35.06N 85.63W
04/12/2020 MARION TN 911 CALL CENTER
NUMEROUS REPORTS OF FLOODING OF ROADS AND
HOMES IN SOUTH PITTSBURG, KMIBALL, JASPER,
AND SEQUATCHIE. MANY CREEKS AND STREAMS HAVE
OVERFLOWED THEIR BANKS.
1100 PM FLASH FLOOD 3 NNE JASPER 35.09N 85.60W
04/12/2020 MARION TN LAW ENFORCEMENT
SEVERAL ROADWAYS FLOODED IN THE JASPER, TN
AREA.
1120 PM TORNADO 5 SSE CHATTANOOGA 35.00N 85.22W
04/12/2020 HAMILTON TN EMERGENCY MNGR
CORRECTS PREVIOUS TORNADO REPORT FROM 5 SSE
CHATTANOOGA FOR TIME. MANY STRUCTURES
DAMAGED AND DESTROYED IN THE EAST RIDGE AREA
UP ALONG I-75 TOWARD THE SHALLOWFORD ROAD
AREA NORTH OF EAST BRAINERD. INJURIES
UNKNOWN.
1124 PM TSTM WND GST 4 SE CHATTANOOGA 35.03N 85.20W
04/12/2020 M62 MPH HAMILTON TN ASOS
CHATTANOOGA AIRPORT.
1148 PM TORNADO 2 SSE CLEVELAND 35.15N 84.85W
04/12/2020 BRADLEY TN EMERGENCY MNGR
MULTIPLE ENTRAPMENTS AND INJURIES. RESPONSE
ONGOING. EAST CLEVELAND AREA AROUND BATES
PIKE AND BENTON PIKE. MULTIPLE REQUESTS FOR
HEAVY EQUIPMENT TO MOVE DEBRIS.
1151 PM TSTM WND DMG 2 W OCOEE 35.13N 84.75W
04/12/2020 BRADLEY TN PUBLIC
FOUR LARGE TREES DOWN. SHED DESTROYED. EAST
CLEVELAND AREA.
1153 PM TSTM WND DMG 1 SSW OOLTEWAH 35.20N 85.13W
04/12/2020 HAMILTON TN TRAINED SPOTTER
TREES KNOCKED DOWN. POWER OUT. HAM RADIO
TOWER DOWN. REPORTED AT 8612 BILL REED RD
OOLTEWAH.
1247 AM FLASH FLOOD 3 SW MADISONVILLE 35.48N 84.39W
04/13/2020 MONROE TN PUBLIC
NUMEROUS ROADS FLOODED. WATER RESCUE IN
PROGRESS ON MAXWELL RD. AT COUNTY FARM ROAD.
VEHICLE TRAPPED BETWEEN FLOODED AREAS.
0130 AM TSTM WND DMG 4 E MURPHY 35.09N 83.96W
04/13/2020 CHEROKEE NC 911 CALL CENTER
ROOF BLOWN OFF A STRUCTURE ON MOUNT WIMPEY
ROAD.
0130 AM FLASH FLOOD 1 SSW CLEVELAND 35.16N 84.88W
04/13/2020 BRADLEY TN LAW ENFORCEMENT
SEVERAL ROADWAYS IN CLEVELAND, TN ARE
FLOODED. SOME IMPASSABLE.
0157 AM FLASH FLOOD SEYMOUR 35.88N 83.77W
04/13/2020 SEVIER TN TRAINED SPOTTER
REPORTS OF IMPASSABLE ROADS DUE TO FLOODING.
0200 AM TSTM WND DMG 5 SW WALLAND 35.67N 83.87W
04/13/2020 BLOUNT TN PUBLIC
SEVERAL TREES DOWN.
0200 AM FLASH FLOOD 3 NE SOUTH PITTSBURG 35.04N 85.67W
04/13/2020 MARION TN LAW ENFORCEMENT
SEVERAL ROADWAYS ACROSS SOUTH PITTSBURG,
JASPER, AND CHATTANOOGA AREA REMAINED
FLOODED.
0215 AM FLASH FLOOD 2 NNE ATHENS 35.47N 84.59W
04/13/2020 MCMINN TN LAW ENFORCEMENT
SEVERAL FLOODED ROADWAYS ACROSS MCMINN AND
MONROE COUNTIES.
0230 AM FLASH FLOOD ALCOA 35.79N 83.98W
04/13/2020 BLOUNT TN 911 CALL CENTER
NUMEROUS REPORTS OF FLOODED ROADS IN NW
BLOUNT COUNTY; FLOODING OF A BUSINESS AND A
HOME. TIME IS APPROXIMATE.
0233 AM FLASH FLOOD 2 SE TUSQUITEE 35.06N 83.74W
04/13/2020 CLAY NC PUBLIC
SEVERAL FLOODED ROADWAYS EARLIER THIS
MORNING.
0355 AM FLASH FLOOD GATLINBURG 35.72N 83.49W
04/13/2020 SEVIER TN OFFICIAL NWS OBS
FLOODING OF WEST PRONG LITTLE RIVER. RIVER
GAUGE AT AQUARIUM BRIDGE PEAKED AT 10.68 FT.
0400 AM FLASH FLOOD JOHNSON CITY 36.33N 82.37W
04/13/2020 WASHINGTON TN 911 CALL CENTER
WATER RESCUE OF A STRANDED MOTORIST ONGOING.
EVACUATIONS OF A COUPLE OF TRAILER PARKS ARE
ONGOING.
0448 AM FLASH FLOOD 1 ENE HAMPTON 36.29N 82.15W
04/13/2020 CARTER TN LAW ENFORCEMENT
THE DOE RIVER NEAR THE CITY OF ROANE
MOUNTAIN AND HAMPTON ARE OUT OF ITS BANKS.
SEVERAL ROADS WERE FLOODED AS WELL.
0451 AM FLASH FLOOD ABINGDON 36.70N 81.97W
04/13/2020 WASHINGTON VA LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED ACROSS WASHINGTON
AND RUSSELL COUNTIES OF VIRGINIA.
0548 AM FLASH FLOOD ERWIN 36.14N 82.41W
04/13/2020 UNICOI TN EMERGENCY MNGR
HOMES ARE BEING EVACUATED IN THE TEMPLE HILL
AREA DUE TO FLOODING OF UPPER HIGGINS CREEK
AND RICE CREEK.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:10 PM EDT | Special Weather Statement | MRX | Marion | 35 min |
| Apr 12, 8:52 PM EDT | Special Weather Statement | MRX | Bradley | 53 min |
| Apr 12, 8:56 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 49 min |
| Apr 12, 9:14 PM EDT | Special Weather Statement | MRX | Polk | 46 min |
| Apr 12, 9:30 PM EDT | Special Weather Statement | MRX | McMinn, Monroe | 45 min |
| Apr 12, 9:37 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 53 min |
| Apr 12, 9:40 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Roane, Scott | 3 hr |
| Apr 12, 9:43 PM EDT | Areal Flood Advisory | MRX | Marion | 3 hr |
| Apr 12, 9:56 PM EDT | Areal Flood Advisory | MRX | Morgan, Scott | 3 hr |
| Apr 12, 9:59 PM EDT | Tornado Warning | MRX | Polk | 31 min |
| Apr 12, 10:08 PM EDT | Special Weather Statement | MRX | Hamilton | 52 min |
| Apr 12, 10:28 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 29 min |
| Apr 12, 10:36 PM EDT | River Flood Advisory | MRX | Morgan, Roane | 12 hr |
| Apr 12, 10:44 PM EDT | Flash Flood Warning | MRX | Marion, Sequatchie | 3 hr |
| Apr 12, 11:03 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 57 min |
| Apr 12, 11:06 PM EDT | Areal Flood Advisory | MRX | Campbell, Claiborne, Scott | 3 hr |
| Apr 12, 11:16 PM EDT | Tornado Warning | MRX | Hamilton, Polk | 29 min |
| Apr 12, 11:28 PM EDT | Tornado Warning | MRX | Bradley, Polk | 32 min |
| Apr 12, 11:41 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 49 min |
| Apr 12, 11:56 PM EDT | Tornado Warning | MRX | Bradley, McMinn, Polk | 34 min |
| Apr 12, 11:59 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 3 hr |
| Apr 13, 12:13 AM EDT | Severe Thunderstorm Warning | MRX | Monroe | 62 min |
| Apr 13, 12:19 AM EDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more | 3 hr |
| Apr 13, 12:22 AM EDT | Areal Flood Warning | MRX | McMinn, Monroe, Polk | 3 hr |
| Apr 13, 12:31 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 44 min |
| Apr 13, 12:43 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Jefferson, Knox, Loudon, Monroe and 1 more | 3 hr |
| Apr 13, 12:59 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 3 hr |
| Apr 13, 1:00 AM EDT | Severe Thunderstorm Warning | MRX | Blount | 24 min |
| Apr 13, 1:14 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 3 hr |
| Apr 13, 1:36 AM EDT | Flash Flood Warning | MRX | McMinn, Monroe | 3 hr |
| Apr 13, 1:46 AM EDT | Flash Flood Warning | MRX | Hamilton, Marion, Sequatchie | 3 hr |
| Apr 13, 1:50 AM EDT | Areal Flood Warning | MRX | Blount, Sevier | 3 hr |
| Apr 13, 1:58 AM EDT | Areal Flood Advisory | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins, Jefferson and 3 more | 3 hr |
| Apr 13, 2:03 AM EDT | Areal Flood Advisory | MRX | Carter, Cocke, Greene, Hawkins, Johnson, Sullivan and 2 more | 3 hr |
| Apr 13, 3:05 AM EDT | Areal Flood Warning | MRX | Carter, Greene, Hamblen, Hawkins, Sullivan, Washington | 3 hr |
| Apr 13, 4:09 AM EDT | Flash Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 3 hr |
| Apr 13, 5:22 AM EDT | Flash Flood Warning | MRX | Blount, Sevier | 3 hr |
| Apr 13, 5:25 AM EDT | River Flood Warning | MRX | Morgan, Roane | 10 hr |
| Apr 13, 6:45 AM EDT | Areal Flood Warning | MRX | Meigs | 3 hr |
| Apr 13, 7:13 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 2 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Hancock | 38 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Sevier | 26 hr |
| Apr 13, 7:55 AM EDT | River Flood Warning | MRX | Blount | 17 hr |
| Apr 13, 8:00 AM EDT | River Flood Advisory | MRX | Polk | 3 hr |
| Apr 13, 8:21 AM EDT | River Flood Warning | MRX | Cocke, Jefferson | 48 hr |
| Apr 13, 8:46 AM EDT | River Flood Advisory | MRX | Greene, Unicoi, Washington | 7 hr |
| Apr 13, 9:14 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Unicoi, Washington | 6 hr |
| Apr 13, 9:41 AM EDT | River Flood Warning | MRX | Hancock | 16 hr |
| Apr 13, 2:07 AM EDT | Areal Flood Advisory | MRX | Russell, Scott, Washington, Wise, City of Bristol, City of Norton | 3 hr |
| Apr 13, 4:15 AM EDT | Flash Flood Warning | MRX | Russell, Washington, City of Bristol | 3 hr |
| Apr 13, 7:20 AM EDT | Areal Flood Warning | MRX | Russell, Washington, City of Bristol | 8 hr |
| Apr 13, 1:28 AM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 47 min |
| Apr 13, 1:29 AM EDT | Flash Flood Warning | MRX | Cherokee, Clay | 3 hr |
Nearby
River Flood Warnings in Virginia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.